Ask The Doctor > Questions & Answers > Is it possible to stop a meth heart attack at

Is it possible to stop a meth heart attack at

Patient: Is it possible to stop a meth heart attack at home? Don’t want to go to an ER

 

 

Symptoms: Numbness or aches in both arms, profuse sweating, dizziness, extreme fast heart beat. It slows down very slow as well, overheating, tiredness

 

 

Doctor: HelloWelcome to Ask The Doctor. We are here to help you.Meth attack can be dangerous and heart attacks are never t reated at home.meth can cause coronary artery vasoconstriction and angina causing the chest pain. In my opinion, you should go to ER and let your doctor’s evaluate that the symptoms you are having are because of a heart attack or due to side effect of Meth. An ECG is required to diagnose the same.Share my opinion with your doctor.I hope it helps.Stay Healthy

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment